# SDR 2006UALA01999

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 48,013 hours, 33,305 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1127
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BS 1124 SKIN WORN FROM CONTACT WITH RUDDER GAP SEAL AT LT SIDE OF VERTICAL STABILIZER LOWER AFT CORNER.    MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND ISNTALLED FREEZE PLUG REF SRM 51-20-10 DETAIL 3.
